FLUCOLD 2MG/500MG/10MG TABLET

(strip of 10 tablets)

Wallace Pharmaceuticals Pvt Ltd

Composition: Chlorpheniramine 2mg + Paracetamol 500mg + Phenylephrine 10mg

strip

Rs.25.48 Rs.26.00 2% Off

Upto 35% OFF* Use Coupon : GET35

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine is an antihistamine. It blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Sleepiness

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction

Uses

Phenylephrine is used in nasal congestion and pupil dilation.It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine is a nasal decongestant. It narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular

Substitutes

ALERFRI CC 2 MG/500 MG/10 MG TABLET

(strip of 10 tablets)

Navil Laboratories Pvt Ltd

Rs.46.50 pay 78.85% more

EGCOLD TABLET

(strip of 10 tablets)

EG Lifecare Services Pvt Ltd

Rs.49.00 pay 88.46% more

FEBREX PLUS TABLET

(strip of 10 tablets)

Indoco Remedies Ltd

Rs.38.30 pay 47.31% more

SINAREST NEW TABLET

(strip of 10 tablets)

Centaur Pharmaceuticals Pvt Ltd

Rs.41.98 pay 61.46% more
6 Substitutes View All